MathSciNet Relay Station
MathSciNet bibliographic data
MR2222410 20C20 (20C15)
Murray, John Strongly real 2-blocks and the Frobenius-Schur indicator. Osaka J. Math. 43 (2006), no. 1, 201–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement